Please use this identifier to cite or link to this item: http://www.repositorio.ufc.br/handle/riufc/3862
Title in Portuguese: A Cauchy-Crofton formula and monotonicity inequalities for the Barbosa-Colares functionals
Author: Lázaro, Isaac Costa
Lima, Levi Lopes de
Keywords: Hipersuperfícies
Issue Date: 2003
Publisher: The Asian Journal of Mathematics
Citation: LÁZARO, L. C. ; LIMA, L. L. (2003)
Abstract: We prove a Cauchy-Crofton type formula for a class of geometric functionals, here denoted by Ar, r = 0, 1, . . . , n − 1, first considered by L. Barbosa and G. Colares ([BC]) and defined over the space of closed hypersurfaces in a complete simply connected n-dimensional space form. Besides giving an integral-geometric interpretation to these functionals, this formula allows us to prove a monotonicity inequality for the functionals, namely, if M1 and M2 are embedded hypersurfaces enclosing convex regions K1 and K2, respectively, with K1 K2, then Ar(M1) Ar(M2) with equality holding if and only if K1 = K2 (and consequently M1 = M2).
Description: LÁZARO, Isaac Costa ; LIMA, Levi Lopes de. A Cauchy-Crofton formula and monotonicity inequalities for the Barbosa-Colares functionals. The Asian Journal of Mathematics, Massachussets, USA, v. 7, n. 1, p. 81-90, 2003.
URI: http://www.repositorio.ufc.br/handle/riufc/3862
Appears in Collections:DMAT - Artigos publicados em revista científica

Files in This Item:
File Description SizeFormat 
2003_art_lllima.pdf137,93 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.